Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Taking folic acid. Green-yellow discharge, strange odor, irregular menstruation. Help

hi i m using folic acid and 7 seas tablets my discharge color is greenish yellow and smtyms with weired odour, got an irregular menstural cycle as wel, got my periods started at 15 day for second tym after quitting my BCP s since december nd got an irregular periods cycle, i want to conceive now, help me with your relevant advice.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using HCM.

Irregular periods are common after stopping hormonal pill, may need few months for periods to get back to regular and hormonal correction.
Folic acid tablets are useful, can continue them as you are trying to conceive.
Foul smelling discharge indicates genital infection, need to get examined by a qualified doctor, swab test may needed for confirmation.

Antibiotic treatment is necessary for infection. Consult doctor for examination and prescription of medications.

Hope this helps you.

Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor